
Please use this identifier to cite or link to this item:
http://hdl.handle.net/123456789/123
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Passi, I.B.S. | - |
dc.date.accessioned | 2013-05-01T07:23:10Z | - |
dc.date.available | 2013-05-01T07:23:10Z | - |
dc.date.issued | 2011 | - |
dc.identifier.citation | Journal of Pure and Applied Algebra, 215 (5), pp. 1085-1092. | en_US |
dc.identifier.uri | http://repository.ias.ac.in/56788/ | en_US |
dc.identifier.uri | http://www.sciencedirect.com/science/article/pii/S0022404910001672 | en_US |
dc.identifier.uri | http://dx.doi.org/10.1016/j.jpaa.2010.07.013 | en_US |
dc.description | Only IISERM authors are available in the record. | - |
dc.description.abstract | n this paper homotopical methods for the description of subgroups determined by ideals in group rings are introduced. It is shown that in certain cases the subgroups determined by symmetric product of ideals in group rings can be described with the help of homotopy groups of spheres. | en_US |
dc.language.iso | en | en_US |
dc.publisher | Elsevier B.V | en_US |
dc.title | Symmetric ideals in group rings and simplicial homotopy | en_US |
dc.type | Article | en_US |
Appears in Collections: | Research Articles |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Need to add pdf.odt | 8.63 kB | OpenDocument Text | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.